Alert archive / Alabama / Special Weather Statements in 2020
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Feb 5, 2020, 10:30 PM CST for Greene County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2020, 10:30 PM CST (04:30 UTC)
- Expired
- Feb 5, 2020, 11:00 PM CST
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
County Greene County, AL
The radar
The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
321
WWUS84 KBMX 060430
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
1030 PM CST Wed Feb 5 2020
ALZ022-030-031-060500-
Greene AL-Pickens AL-Sumter AL-
1030 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS...NORTHERN
GREENE AND NORTH CENTRAL SUMTER COUNTIES UNTIL 1100 PM CST...
At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville. Movement was
northeast at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Aliceville, Gordo, Union, Gainesville, New West Greene, Mantua,
Panola, Jena, West Greene, Knoxville, Benevola, Johnston Lake,
Snoddy, Warsaw, New Mount Hebron, Clinton, George Downer Airport,
Kirk, Pleasant Ridge and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3332 8790 3320 8784 3302 8783 3302 8774
3271 8815 3302 8834
TIME...MOT...LOC 0430Z 225DEG 52KT 3300 8826 3277 8815
$$
32/DavisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Feb 5, 9:00 PM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 5, 9:00 PM CST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 900 PM CST Wed Feb 5 2020 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0827 PM CST Wed Feb 05 2020/ The Tornado Watch for parts of Central Alabama has been canceled. But please take note, the severe threat for the overnight hours is not over. We will maintain a risk for damaging winds, flooding rains, and an isolated tornado through 10 am Thursday morning. We are in a lull right now concerning the intensity of the storms over Central Alabama. Showers and storms developed over southern areas much more than originally anticipated, shunting the potential instability. Additionally, the upper wave that enhanced the convection has moved northward and was into the lower Ohio Valley. Therefore, surface based storms are limited at best. There remains plenty of low level helicity and overall shear. Another potent wave is visible on the latest satellite imagery moving over far southern Texas and pivoting our way. This feature should significantly increase the low level winds and allow a surface low along the front. As this low develops and moves north northeast, the upper trough will push the front eastward. With all this said, an increase in convective strength is expected after midnight. The main challenge is how far north the threat will extent with the next wave. We are advertising an area south of a Demopolis to Roanoke for the best chance, but some threat remains for the entire area. The threat should end as the wave exits northward on Thursday morning. Due to the enhancement of the convection late tonight, the Flash Flood Watch will remain in effect. Parts of Central Alabama are still on target to reach the 2-4 inch rainfall amounts range. 75 Previous short-term discussion: /Updated at 1208 PM CST Wed Feb 05 2020/ Today through Thursday afternoon. We continue to highlight a risk of strong to severe storms later this afternoon, through the overnight hours and into Thursday morning as a storm system moves from west to east across the area. The strongest storms will be capable of producing damaging winds to 60 mph, small hail and a few tornadoes. Additionally, a prolonged period of moderate to heavy rain coupled with recent moist ground conditions will support localized flash flooding, especially in urbanized, low-lying and poor drainage areas. At this time, the morning showers and storms across our northwest have quickly lifted north into the Tennessee Valley while a relative lull was in place across much of our forecast area. Deeper convection was ongoing along the Central Gulf Coast region and expect this activity to continue to push northeast into our southern and southeast counties later this afternoon and into early evening. Expect the surface low over Louisiana to ride northeast along the stationary front this afternoon while a series of impulses aloft move across the area from the southwest. The better forcing and dynamics will be in close proximity to the surface low lifting northeast out of Mississippi later this afternoon and into the evening across our western counties, however, the extent and magnitude of this risk is highly dependent on available instability which may be hampered to an extent by the ongoing deep convection to our south. This evening and overnight expect upper level forcing and support to increase as the upper trough approaches from the west and more organized convection is forecast to our west, gradually becoming more linear with time over Mississippi and approaching the area from the west as we move through the overnight hours and into Thursday morning. With the forced linear convection and potential isolated convection ahead of it progressing east with time Thursday morning, expect higher instability values potentially to reside across our southern and southeast counties where the potential will be best for the stronger activity. Again, the extent and magnitude of severe weather potential will largely be governed by the available instability. The dynamical forcing and support will be favorable for severe weather as the Low Level Jet develops this evening and intensifies overnight through Thursday morning as it pushes east across our central and eastern counties. Southerly low-level winds will become southwest later tonight and into the day Thursday followed by a more abrupt shift to the west and eventually northwest as a cold front arrives and pushes east across the area. With few breaks in the clouds expected, the destabilization will largely be dictated by low-level warm air advection and continued positive moisture advection from the south while height falls and cooling aloft will result as the upper level trough nears from the west. The instability realization remains the primary uncertainty in the forecast as overall the area will be in a favorable position with wind shear, jet structures in the low, mid and upper levels and forcing with steepening lapse rates aloft with the approach of the upper trough. Convection will gradually taper off from west to east through the morning hours Thursday as cooler air filters in from the northwest. Lingering low clouds with rain showers are expected across much of the area through midday Thursday as drier air aloft will be slow to arrive behind the departing trough as it takes on a more negative tilt and swings northeast over the Carolinas into the Mid Atlantic Region. 05 .LONG TERM... /Updated at 320 AM CST Wed Feb 05 2020/ Thursday Night through Through Tuesday. As we progress into Thursday night the system will begin to exit the area. Still going to have some lingering rain that will be occurring post-frontal, with the best chances in the east through the overnight hours. Rain will be shifting east through the night and should exit the region by sunrise. Will keep precipitation as liquid through the period. Colder and dry on Friday with the wrap around cloud cover from the upper level system moving through. The next system will move quickly into the region on Saturday and bring a chance of rain by the afternoon and into the evening hours. This system moves out and then the next system moves in Monday from the west as a front, but will stall out by Tuesday morning across the north, before lifting slowly northward on Tuesday. Models are indicating that this front may sit across the north for several days and may become a flooding issue here. Much more on this as the system draws closer. Lows will be in the 30s and 40s through the weekend and then the 40s and 50s by Monday and Tuesday. Highs will be in the 50s to low 60s through the weekend and then the 60s and 70s by Tuesday. 16 && .AVIATION... 00Z TAF Discussion. Areas of showers and thunderstorms will continue across Central Alabama ahead of and along a surface cold front. MVFR cigs should lower to IFR as the night progresses ahead of the front. A few strong storms with gusty winds are not to be ruled out. Winds will shift in the west in the pre-dawn hours behind the front with the east shifting by around midday Thursday. However, cigs will remain IFR behind the front with post frontal rain expected. 08 && .FIRE WEATHER... Rain and thunderstorm chances will increase this afternoon and evening with some strong to severe storms possible. Additionally, locally heavy rainfall may result in some areas. This system will affect the area through tomorrow evening followed by decreasing coverage of showers overnight into early Friday morning. Another system will bring more rain chances to the area Saturday afternoon and evening. With the wet weather forecast, expect relative humidity values to remain elevated through at least Friday afternoon. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 63 35 47 34 / 100 100 50 10 10 Anniston 64 65 36 48 35 / 100 100 60 10 10 Birmingham 63 62 37 49 38 / 100 90 50 10 10 Tuscaloosa 59 57 37 53 39 / 100 80 30 0 10 Calera 64 62 36 50 37 / 100 100 40 10 10 Auburn 65 67 39 49 36 / 100 100 80 10 0 Montgomery 66 68 38 53 38 / 100 100 50 0 0 Troy 66 70 39 53 37 / 100 100 60 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through Thursday afternoon for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Jefferson...Lee...Lowndes... Macon...Montgomery...Perry...Pike...Randolph...Russell... Shelby...St. Clair...Talladega...Tallapoosa. &&
Hazardous weather outlook, Feb 5, 3:09 PM CST, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 309 PM CST Wed Feb 5 2020 ALZ011>015-017>050-070015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 309 PM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a threat of tornadoes, damaging winds, quarter size hail, and localized flooding through tonight as a couple rounds of storms move through Central Alabama. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a threat of tornadoes, damaging winds, quarter size hail, and areas of flooding Thursday morning, mainly east of a line from Gadsden to Selma. Water rises are expected on Catoma Creek as well as the Tombigbee and Black Warrior River basins. Minor river flooding is forecast to occur by Friday and last into early next week for some locations. Please refer to river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is requested through Thursday morning.
In the hours before
Special weather statement, Feb 5, 6:26 PM CST, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
626 PM CST Wed Feb 5 2020
ALZ011>013-060115-
Fayette AL-Marion AL-Lamar AL-
626 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...NORTHERN
FAYETTE AND NORTHEASTERN LAMAR COUNTIES UNTIL 715 PM CST...
At 626 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Hamilton to near Millport.
Movement was east at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Fayette, Guin, Brilliant, Glen Allen, Beaverton,
Gu-
Win, Bluff, Brinn, Lake Buttahatchee, Crews, Bear Creek, Twin,
Tucker, Wayside, Richard Arthur Field, Marion County Public Lake,
Piney Grove and Bazemore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3387 8764 3387 8753 3378 8753 3367 8795
3386 8795 3383 8810 3409 8804 3427 8764
TIME...MOT...LOC 0026Z 251DEG 47KT 3405 8797 3364 8808
87/GRANTHAMSpecial weather statement, Feb 5, 7:02 PM CST, 3 hours 28 minutes before
Special Weather Statement National Weather Service Birmingham AL 702 PM CST Wed Feb 5 2020 ALZ022-060130- Pickens AL- 702 PM CST Wed Feb 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 730 PM CST... At 701 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from near Columbus to 6 miles southwest of Ethelsville to near Bigbee Valley. Movement was east at 65 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Gordo, Reform, Carrollton, Pickensville, Ethelsville, Bevill Lock And Dam, Owens, North Pickens Airport, McShan, Lubbub, Forest and Shaw. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 1100 PM CST for west central Alabama. LAT...LON 3353 8827 3352 8784 3331 8784 3319 8832 TIME...MOT...LOC 0101Z 248DEG 58KT 3347 8832 3336 8830 3322 8835 32/Davis
Special weather statement, Feb 5, 7:09 PM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
709 PM CST Wed Feb 5 2020
ALZ013-015-060200-
Fayette AL-Walker AL-
709 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALKER AND NORTHEASTERN
FAYETTE COUNTIES UNTIL 800 PM CST...
At 709 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Bankston, or 10 miles northeast of Fayette, moving
northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jasper, Winfield, Carbon Hill, Glen Allen, Kansas, Nauvoo, Eldridge,
Curry, Smith Dam, Smith Lake, Bazemore, Hubbertville, Cedrum Area,
Fowlers Crossroads, Holly Grove, Raccoon Branch, Powellville,
Manchester, Lupton and Gamble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CST for central,
northwestern and west central Alabama.
LAT...LON 3399 8714 3396 8713 3396 8711 3394 8710
3392 8708 3389 8710 3373 8774 3390 8780
3392 8776 3391 8764 3396 8764 3400 8754
3399 8722 3398 8720 3400 8719 3400 8717
TIME...MOT...LOC 0109Z 245DEG 45KT 3379 8770
32/DavisSpecial weather statement, Feb 5, 7:24 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
724 PM CST Wed Feb 5 2020
ALZ012-013-023-060200-
Fayette AL-Tuscaloosa AL-Lamar AL-
724 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
SOUTHERN FAYETTE AND SOUTHEASTERN LAMAR COUNTIES UNTIL 800 PM CST...
At 723 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashcraft Corner to 8 miles northeast of
Reform to near Gordo. Movement was northeast at 75 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Fayette, Berry, Kennedy, Ashcraft Corner, Bankston, Boley Springs,
Stone Wall, Whitson, Moores Bridge, Windham Springs, Fayette County
Public Lake, New Lexington and Wiley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
LAT...LON 3383 8753 3369 8753 3369 8743 3360 8742
3360 8737 3359 8737 3359 8732 3353 8732
3339 8784 3352 8784 3353 8800 3358 8802
TIME...MOT...LOC 0123Z 242DEG 67KT 3354 8793 3346 8790 3340 8791
32/DavisSpecial weather statement, Feb 5, 10:25 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1025 PM CST Wed Feb 5 2020
ALZ032-060500-
Hale AL-
1025 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALE COUNTY UNTIL
1100 PM CST...
At 1025 PM CST, Doppler radar was tracking a strong thunderstorm near
Arcola, or near Demopolis, moving northeast at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Greensboro, Newbern, Arcola, Greensboro Municipal Airport, Gallion,
Cedarville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3259 8774 3260 8774 3285 8757 3282 8747
3267 8747 3266 8749 3265 8753 3261 8752
3248 8763 3248 8773 3252 8773 3253 8780
TIME...MOT...LOC 0425Z 214DEG 47KT 3252 8772
32/DavisSpecial weather statement, Feb 5, 10:30 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1030 PM CST Wed Feb 5 2020
ALZ022-030-031-060500-
Greene AL-Pickens AL-Sumter AL-
1030 PM CST Wed Feb 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS...NORTHERN
GREENE AND NORTH CENTRAL SUMTER COUNTIES UNTIL 1100 PM CST...
At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville. Movement was
northeast at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Aliceville, Gordo, Union, Gainesville, New West Greene, Mantua,
Panola, Jena, West Greene, Knoxville, Benevola, Johnston Lake,
Snoddy, Warsaw, New Mount Hebron, Clinton, George Downer Airport,
Kirk, Pleasant Ridge and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3332 8790 3320 8784 3302 8783 3302 8774
3271 8815 3302 8834
TIME...MOT...LOC 0430Z 225DEG 52KT 3300 8826 3277 8815
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:05 PM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Feb 5, 6:10 PM CST | Special Weather Statement | BMX | Lamar | 50 min |
| Feb 5, 6:26 PM CST | Special Weather Statement | BMX | Marion | 49 min |
| Feb 5, 6:30 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 5, 7:02 PM CST | Special Weather Statement | BMX | Pickens | 28 min |
| Feb 5, 7:09 PM CST | Special Weather Statement | BMX | Walker | 51 min |
| Feb 5, 7:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Feb 5, 10:25 PM CST | Special Weather Statement | BMX | Hale | 35 min |
| Feb 5, 10:27 PM CST | Areal Flood Advisory | BMX | Pickens | 5 hr |
| Feb 5, 10:37 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 4 hr |
| Feb 5, 10:57 PM CST | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Feb 5, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 5 hr |
| Feb 5, 11:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Feb 5, 11:51 PM CST | Special Weather Statement | BMX | Tuscaloosa | 24 min |
| Feb 5, 11:58 PM CST | Areal Flood Warning | BMX | Greene, Sumter, Tuscaloosa | 6 hr |
| Feb 6, 12:05 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 5 hr |
| Feb 6, 12:08 AM CST | Special Weather Statement | BMX | Jefferson | 52 min |
| Feb 6, 12:14 AM CST | Special Weather Statement | BMX | Greene | 46 min |
| Feb 6, 12:27 AM CST | Special Weather Statement | BMX | Hale | 33 min |
| Feb 6, 12:46 AM CST | Special Weather Statement | BMX | Etowah, St. Clair | 44 min |
| Feb 6, 12:47 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Walker | 6 hr |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 42 min |
| Feb 6, 12:54 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 96 min |
| Feb 6, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 56 min |
| Feb 6, 1:33 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 57 min |
| Feb 6, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 64 min |
| Feb 6, 1:57 AM CST | Areal Flood Warning | BMX | Cherokee, Etowah, St. Clair | 9 hr |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Shelby | 20 min |
| Feb 6, 2:23 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 52 min |
| Feb 6, 2:35 AM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 40 min |
| Feb 6, 2:50 AM CST | Tornado Warning | BMX | Dallas | 25 min |
| Feb 6, 2:53 AM CST | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 39 min |
| Feb 6, 2:58 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Feb 6, 3:12 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby | 51 min |
| Feb 6, 3:22 AM CST | Tornado Warning | BMX | Cherokee | 26 min |
| Feb 6, 3:31 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Feb 6, 3:35 AM CST | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Feb 6, 4:06 AM CST | River Flood Warning | BMX | Jefferson | 17 hr |
| Feb 6, 4:12 AM CST | Special Weather Statement | BMX | Shelby | 48 min |
| Feb 6, 4:41 AM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph | 12 min |
| Feb 6, 5:38 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 32 min |
| Feb 6, 6:19 AM CST | Special Weather Statement | BMX | Clay, Cleburne | 26 min |
| Feb 6, 6:32 AM CST | Flash Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 3 hr |
| Feb 6, 6:39 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Feb 6, 6:52 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Shelby | 6 hr |
| Feb 6, 7:05 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 25 min |
| Feb 6, 7:31 AM CST | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 44 hr |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 60 hr |
| Feb 6, 7:46 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Feb 6, 7:50 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 days |
| Feb 6, 7:53 AM CST | River Flood Warning | BMX | Sumter | 10 days |
| Feb 6, 8:14 AM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Feb 6, 8:32 AM CST | Special Weather Statement | BMX | Montgomery | 43 min |
| Feb 6, 8:41 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more | 3 hr |
| Feb 6, 8:49 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 48 hr |
| Feb 6, 9:27 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Feb 6, 9:28 AM CST | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more | 3 hr |
| Feb 6, 9:54 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Russell | 3 hr |
| Feb 6, 9:58 AM CST | Special Weather Statement | BMX | Macon | 47 min |
| Feb 6, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 33 min |
| Feb 6, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 34 min |
| Feb 6, 1:41 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 19 hr |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 10 days |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 43 hr |
Nearby
Special Weather Statements in Alabama, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.